# SDR ASAA2022092640064

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,654 hours, 12,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA AISLE LIGHT INOP AT 18, 20 AND 23DEF. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1670 REF B737-800 WDM 33-51-13-8 AND B737-800 AMM 33-51-06.
